# SDR HEEA080423

- Difficulty date: July 9, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,838 hours
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Part number: 212070238003
- Part serial: 10241
- Condition: Inaccurate
- Location: Altimeter
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALTIMETER INDICATES 200 FEET OFF IN FLIGHT.
